# SDR 96ZZZM329

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR INBOARD TRACK IS CORRODED AT VERY AFT END, CORROSION IS GREATER THAN .005 INCH REF SRM 51-10-02.  RAIL ALREADY REMOVED.  INSTALLED AFT AIRSTAIR INBOARD TRACK ASSY AND APPLIED PRC TO PROTECT RAIL.
